# SDR C2XA10CL198

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 13,572 hours, 8,163 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: 1186A122
- Part serial: 00603
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE OXYGEN LEVEL WAS FOUND LOW.  MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER'S CREW MASK STOWAGE BOX.  OPERATIONAL CHECKS WERE GOOD.
